# SDR AALA202511288118

- Difficulty date: October 27, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 68,116 hours, 32,720 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR BEARING ON UPPER HINGE FITTING ASSY FR 16 AT  PASSENGER CREW DOOR 831  SUPPORT ARM   AREA, IN PASSENGER CABIN. MAINTENANCE REPLACED UPPER HINGE FITTING ASSY FR 16 AT PASSENGER CREW DOOR 831 SUPPORT ARM AREA IN  PASSENGER CABIN IAW A320 FAM AMM 52-11-31-000-002-A AND A320 FAM AMM 52-11-31-400-002-A.  REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPS PERFORMED.
